Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

No periods for seven years. Taking cyclacur medication. Hair loss a side effect?

Dear Doctor, im taking fore 7 years Cyclacur, due to the absence of my periods. Please may ia have an answer does the cyclacur tablets cause hair loss , because i have some years that i suffer hair loss, thus this months i have a lot hair loss. Im in stress due to the hair loss. Please kindly send me an answer. Thank you. ann
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
Hi and welcome to Healthcare Magic. Thanks for your question...

Cyclacur (Estradiol) can cause hair growth abnormalities as a side effect. This can either be hair loss or new hair growth in unusual areas. If your hair loss is severe, please consult your doctor to discuss further management options.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions